Precise asymptotics in the law of the logarithm for the rescaled range statistic

Title
Precise asymptotics in the law of the logarithm for the rescaled range statistic
Author(s)
황교신Pang, Tian-Xiao[Pang, Tian-Xiao]Lin, Zheng-Yan[Lin, Zheng-Yan]
Keywords
R/S STATISTICS; ITERATED LOGARITHM; LARGE NUMBERS; RATES
Issue Date
201306
Publisher
KOREAN STATISTICAL SOC
Citation
JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.42, no.2, pp.177 - 189
Abstract
For a sequence of i.i.d. zero mean random variables belonging to the domain of attraction of the normal law, two results concerning the rescaled range statistic are investigated in this paper. More specifically, we obtain precise asymptotics in the law of the logarithm related to complete convergence and a.s. convergence under some mild conditions. (C) 2012 The Korean Statistical Society. Published by Elsevier B.V. All rights reserved.
URI
http://hdl.handle.net/YU.REPOSITORY/29871http://dx.doi.org/10.1016/j.jkss.2012.07.003
ISSN
1226-3192
Appears in Collections:
기초교육대학 > 교양학부 > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE